# SDR USAASA03120

- Difficulty date: October 13, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N718UW
- Make and model: Airbus A319-112
- Aircraft serial: 1077
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE AFT LEFT AND FORWARD RIGHT EPSU'S INTERNALLY FAULTED.  MAINTENANCE RESET THE EPSU'S.  SYSTEM OPERATES NORMALLY.  (M)
